Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usage of ssri medication

Premium Questions

Dr. Chintan Solanki MD

is buspar a ssri medicine i have a anxiety disorder which brougt on a burnout/ mental breakdown 6 years ago. an implosion in my mind. zanaz does work but i did get addicted to it 3 year ago. i am a slow ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. T Chandrakant MD

mebervine and anti phycotic medicine like levosulpiride and SSRI medication I feel better. but I am ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Radhika MD

I am suffereing from social anxiety / phobia since last few years. I get lots of sweating during social situations. I had been treated with most of the types of SSRI (like paroxetine , Veniz, Fluoxitine ... View answer

Answered by : Dr. Radhika ( General & Family Physician)
Dr. Chobufo Ditah MD

Which SSRI is best for avoiding personality disorder and low self esteem ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Nehal Shah MD

Hi ,I have a bitter taste in my mouth I suffer from anxiety I was prescribed ssri medication I have changed from citalopram to cipralex the is still there appears worse when I am stressed my tongue is sore ... View answer

Answered by : Dr. Nehal Shah ( Psychiatrist)

Public Forum Discussions

Dr. K. V. Anand MD

. I think an SSRI would be of great help for a while. I do worry about side effects and dependency ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.  Ralph Chambers MD

really do not like the side effect of all the ssri medication ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Bhagawan Rajana MD

Hello, I ve had depression for 20+ years and have been on probably every ssri medication out there. I m considering one of these 3 treatments, ECT, TMS, OR Ketemine infusion? Would you recommend one ... View answer

Answered by : Dr. Bhagawan Rajana ( Psychiatrist)
Dr.  Awadhesh P Singh Solanki MD

by various SSRI but unfortunately he gets both low libido and ED with all I have tried. is there any med I can add to the SSRI that has a good chance of counter-acting the sexual SE of the SSRI? thank... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

. I can not take any of the SSRI or other serotonin drugs so I need something for depression and tight ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

I appreciate your concern for loss of libido caused by SSRIs. You are advised to consult your psychiatrist for: Switching to an alternative antidepressant drug known to cause a lower incidence of loss of libido such as...

Dr.  Pradeep Kumar MD

There are many chemotherapy medicine which can interact with the SSRI.Please specify the medication.

Dr.  Aarti Abraham MD

There is no such medication.